# SDR CA061017006

- Difficulty date: October 13, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 23,738 hours
- Engine: Ge CF343A1
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearbox
- Part number: 6014T81G26
- Condition: Failed
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

(CAN) LEFT ENGINE IN-FLIGHT SHUTDOWN DUE TO ACCESORIES GEARBOX (AGB)FAILURE. AGB BORESCOPE INSPECTION REVEALED A BROKEN GEAR. AIRFRAME HOURS=25499:54. CYCLES=21133. (TC# 20061017006)
